# SDR GLBA20110630O

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 26,214 hours, 43,670 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHILE CLIMBING THROUGH 8,000 FT HAD A CABIN DOOR ANNUNCIATOR ILLUMINATE, NO EMERGENCY DECLARED, RETURN TO BASE.  MX CHECKED CABIN DOOR SWITCHES FOR LOOSE CONNECTIONS, LUBRICATED.  SWITCHES OPS CHECKED GOOD REF AIM 12-10-0, CHAP 12.  REMOVED FROM DML.  REMOVED PLACARDS.
